# SDR FDEA201408292356

- Difficulty date: August 29, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 47,695 hours, 28,804 cycles
- Engine: Pwa PW4158
- Engine time: 2,741 hours, 1,356 cycles
- System (JASC): 7603 · Power Lever
- Part: Flex Line
- Condition: Loose
- Location: Nr 2 Engine
- Part time: 31,090 hours, 25,306 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

IN CRUISE FLIGHT ENG 2 WOULD NOT RETARD BELOW 1.30 EPR, CREW RAN THE LACK OF THROTTLE RESPONSE INFLIGHT CHECKLIST.  THIS RESULTED IN ENG 2 EPR NO LOWER THAN 1.22.  THIS WAS ACCEPTABLE FOR CRUISE FLIGHT, BUT TOO MUCH THRUST FOR THE APPROACH ENVIRONMENT.  IAW THE CHECKLIST, WE SHUTDOWN ENG 2.  FOUND BP LINE AT ECU NOT TIGHT.  R & R FLEX  LINE TO ECU BP.  R & R ECU AS PREVENTATIVE IAW MM 73 21 01 4.  OPERATIONS CHECKED GOOD, WILL TAKE ACFT TO HIGH POWER.
